# SDR EIAA20121022077

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 94,165 hours, 17,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1180 LBL 112 WL 186 OVERWING INTERCOSTAL WEB LOWER CHORD CRACKED.  REMOVED AND REPLACED INTERCOSTAL WEB LOWER CHORD WITH NEW PER B747 SRM 51-30-02.
